# SDR LR7A2015051200573

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 54,216 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: LS4327
- Condition: Corroded
- Location: Bs 557-577
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, FOUND THE LT MAIN WHEEL WELL FS 557 - 577 INTERCOSTAL TEE CAP HAD CORROSION AT WL 158 AND WL 175, LBL 62.  REPLACED IAW SRM 51-60 AND 51-70.
